# SDR ABXA990396

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99234051
- Condition: Cracked
- Location: Bs 655
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FRAME AT STATION 655 CRACKED.  REPLACED FRAME IAW DC9 SRM 51-30-2 AND DACO DWG NR 9923410.
